Ask an expert
Question

09 Dec 2004

Grass Green Stool
My husband passed blood in his stool, he thought it might be piles.
He takes Warfrin on a daily basis.
The morning after the blood episode his stool was normal texture, but a bright grass green.
He had not eaten anything out of the ordinary, nor taken any new medication.
Answer 591 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Kooks, the best would be for him to see his doctor because blood in the stools when you’re taking warfarin might be dangerous. The green stools might be due to a bile problem, but it is probably due to something he ate and it should clear up within the next couple of days. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote